# SDR R61A2019040530350

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 9,063 hours, 6,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unknown
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT MARKING STRIP IN FRONT OF CLOSET DOES NOT GLOW. R&R PHOTOLUMINESCENT INDICATOR STRIP LIGHT IN FRONT OF CLOSET PER AMM 33-50-21.
